Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016 (2016), Article ID 7241349, 5 pages
http://dx.doi.org/10.1155/2016/7241349
Research Article

The Hyper-Wiener Index of Trees of Order with Diameter

1School of Mathematics & Computation Sciences, Anqing Normal University, Anqing 246011, China
2Department of Mathematics, Southeast University, Nanjing, Jiangsu 210096, China
3Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia
4Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
5Department of Electrical and Computer Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 23 March 2016; Accepted 31 August 2016

Academic Editor: Juan R. Torregrosa

Copyright © 2016 Gaixiang Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gaixiang Cai, Guidong Yu, Jinde Cao, Ahmad Alsaedi, and Fuad Alsaadi, “The Hyper-Wiener Index of Trees of Order with Diameter ,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 7241349, 5 pages, 2016. doi:10.1155/2016/7241349